I was maintaining my blood sugar between 80 - 120, only taking Glipizde 5 mg twice a day.
I was having a problem with my toes on my left foot, so my doctor gave me Lyrica.
After about a week my blood sugar went way up. Talked to my doctor and he said to quit taking Lyrica.
My blood sugar never came back down, after several months of closely monitoring what I ate and increasing my
Glipizide to 2 tablets twice a day. Nothing, still high.
I am now on Insulin glargine (rDNA origin) injections, and have been increasing the dosage bi-weekly and still nothing.
Anyone got any idea how to get this under control? Wish I had come to this board before I started taking the Lyrica. I tend to have problems with drugs quite often.
I have Crohn's disease, with a foot of my Ilium, Cecum, and Ascending Colon taken out.
I suffer from a pinched nerve in my neck that affects my shoulder and upper left arm, get shots once in awhile which helps.
I have a damaged nerve around my mid section caused by Shingles, which can get quite bad at times
Arthritis in my knees, which I get shots that help.
The drugs I am taking:
Buspirone - had a bad side effect to Tegretol, which caused permanent extreme anxiety
Cyanocobal (B12) injections - no terminal Ilium.
Insulin Glargine (rDNA) orgin)
Metoprolol - bad side effect to Purinethol caused permanent Angina/High blood pressure
Rapaflo - Urination problem
The "shots" you get I assume are steroids steroids will raise BG. also infections can too. Insulin lowers BG everybody need a different amount of insulin. We also know carbohydrates raise BG, less carbs eaten less insulin needed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.